# SDR UPS01535195

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - RT ENG OIL QTY LOSS.  FOUND OIL LEAKING FROM HIGH SPEED RADIAL DRIVE SHAFT HOUSING.  REPLACED DRIVE SHAFT SEALS PER TC5013(RR).  IDLE RUN LEAK CHECK GOOD.
